prevention meds and fatigue! ahhh

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pink01
New Member


Date Joined Feb 2008
Total Posts : 13
   Posted 2/28/2008 3:53 PM (GMT -7)   
It seems like every prevention medicine I've tried has made me extremely drowsy.. are there any out there that don't cause drowsiness?? anyone else have problems with fatigue?? Any ideas of what I could? thanks in advance

I've tried nortriptyline, propranolol and now I am on topamax- 50 mg twice a day. And I actually haven't had any other side effects on topamax- well other than tingling and soda but i can live with those, and I know a lot of people have trouble with it- but I am just so tired on it.

~Liz
Regular Member


Date Joined Oct 2007
Total Posts : 120
   Posted 2/28/2008 8:45 PM (GMT -7)   
Hello Pink01,
 
My doctor prescribed Prozac for me as a migraine preventative once.  Prozac tends to keep people awake, so it's usually taken in the morning...for me it was like my usual cup of coffee in the morning.  Of course, everyone does react differently and can feel drowsy on Prozac, but it is not a very common side effect. 
 
Have you ever tried taking any vitamins for an energy boost before?  Those can be useful when on meds that make you tired.
 
Best wishes,
~Liz
Dx: Chronic Daily Migraines & Chronic Depression
 
Daily meds: Trazadone, Norpramin & Cymbalta
PRN meds: Tylonal #3


sarahswan
Regular Member


Date Joined Dec 2007
Total Posts : 57
   Posted 2/29/2008 9:09 AM (GMT -7)   

pink- I also take 50mg of topamax daily, and I do feel fatigue from it. My solution is just to take it at bedtime. That way it can help me sleep, and it doesn't disrupt my day :).

 

~Sarah

 

Smiley1
New Member


Date Joined May 2007
Total Posts : 9
   Posted 3/2/2008 10:55 AM (GMT -7)   

Hi Pink,

My heart goes out to you.  I've tried most of the preventative meds, too, and not only do they make you tired, you eat more, trying to get energy.  I gained 25 pounds with most of them.

I'm taking 40 mg of Elavil at bedtime now.  I wake up feeling like a new woman!  The headaches come back during the day, so I'm thinking about trying Topamax, too, but I've got one problem licked.

I hope this works for you.

 

 


pink01
New Member


Date Joined Feb 2008
Total Posts : 13
   Posted 3/2/2008 12:12 PM (GMT -7)   
Well just to let you know, you'll probably lose all that weight on Topamax.

Smiley1
New Member


Date Joined May 2007
Total Posts : 9
   Posted 3/3/2008 5:18 AM (GMT -7)   

Cool!

Thanks, Pink.

Smiley1


Desviante
New Member


Date Joined Mar 2008
Total Posts : 7
   Posted 3/14/2008 10:10 AM (GMT -7)   
I'm with you on the nortriptyline. I took it for two days and in those 2 days I slept 22 hours and two people at work told me I looked like I was about to die.

I don't know if the blood pressure meds would work for you, but verapimil worked really well for me for about a year. Toradol made my blood pressure bottom out though.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 12:58 PM (GMT -7)
There are a total of 2,905,837 posts in 318,895 threads.
View Active Threads


Who's Online
This forum has 158245 registered members. Please welcome our newest member, Lissamarie.
354 Guest(s), 9 Registered Member(s) are currently online.  Details
john4803, RedKoolAid, Lissamarie, nonames, Mathilde, Progressing, Imbeccak, ExplosiveKittens, iPoop